# SDR MALA040655

- Difficulty date: October 12, 2004
- Submitted: November 5, 2004
- Operation: Air carrier
- Aircraft: N536XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2372
- Aircraft time: 9,222 hours, 9,066 cycles
- Engine: Lyc LF5071F
- System (JASC): 7397 · Engine Fuel System Wiring
- Part: Wire Harness
- Part number: 230391202
- Condition: Damaged
- Location: Hmu
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NR 2 ENGINE EGT GAUGE ERRATIC.  AIRCRAFT RETURNED TO MSP AFTER TAKEOFF DUE TO THE NR 2 ENGINE EGT FLUCTUATING -0- TO NORMAL.  MAINTENANCE INSTALLED NR 2 ENGINE ECU-HMU HARNESS ASSEMBLY BY PIGGY BACKING IN SERVICEABLE HARNESS, OPS CHECKS GOOD.  TEMPORARILY INSTALLED NR 2 ENGINE ECU/HMU HARNESS ASSY.  PERMANENTLY INSTALL HARNESS P/N 2-303-912-02 AT NEXT MX CONVENIENCE OR NEXT NR 2 ENGINE CHANGE.
